# SDR BHKR201309170001

- Difficulty date: September 18, 2013
- Submitted: September 20, 2013
- Operation: General aviation
- Aircraft: N84FN
- Make and model: Lear 36LEAR
- Aircraft serial: 002
- Aircraft time: 16,874 hours, 8,766 cycles
- Engine: Garrtt TFE73122B
- Engine time: 15,294 hours, 7,901 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 24403915
- Condition: Loose
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT PASSING THROUGH FL170 FOR FL200 THE RT ENGINE FIRE LIGHT  ILLUMINATED.  LEVELED OFF ACFT AND REDUCED RT ENGINE POWER LEVER TO IDLE IAW MEMORY ITEMS FOR THE ENGINE FIRE SHUTDOWN PROCEDURE IN THE QRH.  RT ENGINE FIRE LIGHT EXTINGUISHED AFTER APPROXIMATELY 10 SECONDS.  UNEVENTFUL LANDING AT PHF.  MX CREWS INSPECTED THE ENGINE AND FOUND NO EVIDENCE OF FIRE.  THEY CONTINUED TO INSPECT THE FIRE DETECTION SYS PER THE AMM AND FOUND A FIRE DETECT ACCESSORY GEARBOX ELEMENT CONNECTION LOOSE NEAR THE FIREWALL.  CONNECTORS WERE SECURED AND ENTIRE SYS WAS CHECKED TO ENSURE THAT THERE WAS NO CONTACT WITH THE ELEMENT TO GROUND WHICH WOULD CAUSE A FALSE INDICATION.   AN ADDITIONAL ADEL CLAMP WAS INSTALLED TO HELP SECURE THE ELEMENT.  THE ENGINE WAS RUN FOR AN OPS LEAK CHECK OF THE BLEED AIR SYS WITH NO LEAKS NOTED.  THERE WAS ALSO NO FALSE INDICATION OF THE FIRE DETECT SYS DURING THE ENGINE RUN AND THE ACFT WAS RETURNED TO SERVICE.
